Japanese Journal of Mathematics

, Volume 9, Issue 1, pp 1–68

Noyaux du transfert automorphe de Langlands et formules de Poisson non linéaires

Authors

    • Institut des Hautes Études Scientifiques
Article

DOI: 10.1007/s11537-014-1274-y

Cite this article as:
Lafforgue, L. Jpn. J. Math. (2014) 9: 1. doi:10.1007/s11537-014-1274-y

Abstract

The main purpose of this paper is to show that some type of explicit nonlinear Poisson formulas, which is implied by Langlands’ functoriality principle, allows to build “kernels” of automorphic transfer. So, Langlands’ functoriality principle is equivalent to these nonlinear Poisson formulas.

Keywords and phrases

automorphic functions Langlands L-functions representations over local fields and adelic rings Rankin–Selberg integrals non linear Fourier transforms non linear adelic Poisson formulas

Mathematics Subject Classification (2010)

11F03 11F66 11F70

Copyright information

© The Mathematical Society of Japan and Springer Japan 2014